# SDR ASOA20130717075R

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 28,342 hours, 21,817 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LIQUID VAPOR WAS REPORTED TO BE TRAILING OFF THROUGH RT WING AFTER TAKEOFF BY FLIGHT ATTENDANT.  MX R & R THE RT WING OTBD FLAPPER VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
